# SDR IPXA2024062615248

- Difficulty date: May 30, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 74,202 hours, 15,404 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Part number: AUB75339
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON UPPER RIB TO WING ATTACHEMENT HAS A CRACKED ANGLE AT STA YN 302.   INSTALLED ANGLE BRACKET AT #1 PYLON UPPER RIB TO WING ATTACHEMENT STA YN 302 IN REF MD11 SRM 54-05-41-0G-0.
